# SDR GJQ2002F00000

- Difficulty date: February 5, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N26WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 312
- Engine: Garrtt TFE73140
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: GA597233
- Condition: Shorted
- Location: Mlg
- Part time: 183 hours
- Component: Detection Box, Messier
- Component part number: C2384510
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE COMPUTER WILL NOT RESPOND TO INTERROGATION BY LAPTOP COMPUTER, INDICATION, MISSING FROM EIED.  BASE CONTROL/MONITOR MENELCOS WERE TRIPPED RED, REPLACED DETECTION BOX ASSY.  THAT INCLUDES 2 PROXIMITY SWITCHES LOCATED ON NOSE LANDING GEAR.
